# SDR VNAA2025050800053

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195738 DISCREPANCY: THE STRUCTURE AT THE R/H MLG AFT TRUNNION BEARING HAS PITTING CORROSION. CORRECTIVE ACTION: GRIDDED, BLENDED AND REMOVED CORROSION IAW CRJ700 SRM 57-21-12-101-001-A01 & 51-21-06-001-001-A01. PERFORMED REPAIR IN COMPLIANCE WITH REO 670-57-21-1004 REV – DATED, 2024-10-29. SEE BARCODE HN00198761 FOR FURTHER WORK PREFORMED.
